- Volume 11, Number 6 (2005), 1009-1029.
Zero-sum continuous-time Markov games with unbounded transition and discounted payoff rates
This paper is concerned with two-person zero-sum games for continuous-time Markov chains, with possibly unbounded payoff and transition rate functions, under the discounted payoff criterion. We give conditions under which the existence of the value of the game and a pair of optimal stationary strategies is ensured by using the optimality (or Shapley) equation. We prove the convergence of the value iteration scheme to the game's value and to a pair of optimal stationary strategies. Moreover, when the transition rates are bounded we further show that the convergence of value iteration is exponential. Our results are illustrated with a controlled queueing system with unbounded transition and reward rates.
Bernoulli, Volume 11, Number 6 (2005), 1009-1029.
First available in Project Euclid: 16 January 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Guo, Xianping; Hernández-Lerma, Onésimo. Zero-sum continuous-time Markov games with unbounded transition and discounted payoff rates. Bernoulli 11 (2005), no. 6, 1009--1029. doi:10.3150/bj/1137421638. https://projecteuclid.org/euclid.bj/1137421638